Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Classification theorem for Menger manifolds


Author: A. Chigogidze
Journal: Proc. Amer. Math. Soc. 116 (1992), 825-832
MSC: Primary 55P15; Secondary 54F35, 57N20
MathSciNet review: 1143015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of the $ n$-homotopy kernel of a Menger manifold and prove the following theorem: Menger manifolds are $ n$-homotopy equivalent if and only if the $ n$-homotopy kernels are homeomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P15, 54F35, 57N20

Retrieve articles in all journals with MSC: 55P15, 54F35, 57N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1143015-6
PII: S 0002-9939(1992)1143015-6
Article copyright: © Copyright 1992 American Mathematical Society